# SDR HNAA2025010100010

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 43,966 hours, 40,644 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Disconnected
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING A/ICE FAIL CAUTION WITH ICE CONDITION A/I INOP WARNING.    ALB FOUND #2 WING A/I VALVE DUCT CONNECTION LEAKING AT LEADING EDGE AND #1 PRESSURE REGULATOR VALVE LEAKING R&R O-RING AT LEADING EDGE CONNECTION IAW EMB-145 AMM 57-41-00. R&R #1 PRESSURE REGULATOR VALVE IAW EMB-145 AMM 21-31-05. OPS& LEAK CHECK GOOD FOR BOTH THE LEADING EDGE CONNECTION & THE PRESSURE REGULATOR VALVE.
